# SDR CALA2011032900224

- Difficulty date: January 24, 2011
- Submitted: March 29, 2011
- Operation: Air carrier
- Aircraft: N41140
- Make and model: Boeing 757224
- Aircraft serial: 30353
- Aircraft time: 46,282 hours, 10,118 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: 146N5089
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CABIN FLOORBEAM AT STA 1640 HAS CORROSION AT FASTENER HOLE AT LBL 3 TO RBL 3.  REMOVED DAMAGED AREA AND INSTALLED FLOORBEAM REPAIR REF SRM 53-00-51 REPAIR 3.
